Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2012, 2:00 AM EDT for Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2012, 2:00 AM EDT (06:00 UTC)
- Expired
- Aug 15, 2012, 3:30 AM EDT
- In force
- 90 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
511
WWUS81 KPHI 150600
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT WED AUG 15 2012
NJZ007>009-PAZ055-062-150730-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-WARREN NJ-
200 AM EDT WED AUG 15 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
HUNTERDON...MONROE...MORRIS...NORTHAMPTON AND WARREN COUNTIES...
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF ALLENTOWN...
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR WEST
EASTON...PHILLIPSBURG AROUND 215 AM...PLEASANT VALLEY...BRASS CASTLE
AROUND 230 AM...HAMPTON...HAMPTON AROUND 245 AM...LONG VALLEY AND
BEATTYESTOWN AROUND 300 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4077 7472 4056 7536 4060 7540 4062 7537
4067 7543 4066 7547 4070 7552 4073 7553
4072 7555 4077 7561 4081 7554 4081 7548
4084 7548 4108 7498
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 1:02 AM EDT, 58 minutes earlier.
Area forecast discussion, Aug 15, 1:02 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 102 AM EDT WED AUG 15 2012 .SYNOPSIS... LOW PRESSURE AND A COMPLEX WEAK FRONTAL SYSTEM SPRAWLED FROM THE MID ATLANTIC STATES TO OHIO WILL CROSS THE MID ATLANTIC COAST LATE TODAY. HIGH PRESSURE SHOULD MOVE BACK IN BEHIND THE DEPARTING SYSTEM THURSDAY. ANOTHER COLD FRONT SLOWLY MOVES THROUGH LATER ON FRIDAY INTO SATURDAY BEFORE HIGH PRESSURE CAN POSSIBLY BUILD BACK IN LATE SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE ACTIVITY ACROSS MOVING INTO THE LEHIGH VALLEY AND NORTHEAST MARYLAND IS STARTING TO WANE AS THE IT IS NOW FUELED MAINLY BY IN SITU INSTABILITY. THE BEST SHEAR WILL PASS SOUTH OF THE AREA DURING THE NEXT THREE HOURS...AND MID LEVEL LAPSE RATES ARE MARGINAL AT BEST. FOR NOW...THE MENTION OF HEAVY RAIN (AS THE CONVECTION SITS IN AN AREA OF 1.70 INCH PRECIPITABLE WATER)...GUSTY WINDS AND LIGHTNING WILL BE LEFT IN THE FORECAST (THOUGH LOCALIZED FLOODING MAY BE THE BIGGEST THREAT. THE LATEST HRRR WEAKENS THE ACTIVITY AS IT MOVES TO THE NORTHEAST... INTO LESS UNSTABLE AIR. THE LOW LEVELS SHOULD TEND TO STABILIZE AHEAD OF IT...SO THIS MAKES SOME SENSE. THE OVERNIGHT SHOWER AND THUNDERSTORM FORECAST WILL BE REVISED A BIT TO FIT THE ABOVE THINKING. THE CLOUD COVER FORECAST WILL ALSO HAVE TO BE ADJUSTED TO ACCOUNT FOR SOME STRATUS ACROSS PORTIONS OF WEST CENTRAL NEW JERSEY. IT IS NOT CLEAR AT THIS POINT HOW WIDESPREAD THE STRATUS WILL GET...BUT IT MAY END UP SPREADING INTO EASTERN PENNSYLVANIA DURING THE NEXT THREE HOURS OR SO. THE STRATUS SHOULD TEND TO LESS THEN FOG THREAT...BUT THIS MAY END UP BEING DICTATED BY WHERE THE RAIN FALLS EARLY THIS MORNING IN A LIGHT BOUNDARY FLOW. NO SIGNIFICANT CHANGES WERE MADE TO THE TEMPERATURE AND WIND FORECASTS FOR THE REST OF THE NIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THIS EVENING/... THE UPPER TROUGH WILL BE CROSSING THE AREA WED. MOISTURE WILL REMAIN RATHER HIGH AND WITH THE FRONT AND WEAK LOW NEARBY...THERE REMAINS THE CHC FOR SCATTERED SHOWERS/TSTMS. WE HAVE KEPT THE CHC FOR PRECIP MOSTLY IN THE CHC RANGE FOR NOW. SPC HAS MOST OF OUR AREA IN A GENERAL TSTM OUTLOOK...BUT SLGT CHC EXISTS OVER SRN DELAWARE. HIGH TEMPERATURES WEDNESDAY WILL TOP OUT IN THE LOW 80S ACROSS THE NORTH AND MID TO UPPER 80S ELSEWHERE. MORE ML CAPE THAN TODAY AND IT LOOKS LIKE A LITTLE HIGHER TT BUT SHEAR IS MARGINAL AT BEST. && .LONG TERM /WEDNESDAY EVENING THROUGH TUESDAY/... A DOWNWARD TREND IN SHOWERY ACTIVITY IS EXPECTED DURING THE OVERNIGHT HOURS WEDNESDAY AS THE FINAL MID-LEVEL IMPULSE PULLS THROUGH AND TO OUR NORTHEAST. WEAK MID-LEVEL RIDGING WILL BUILD IN ALLOWING MID-LEVELS WINDS TO BECOME SOMEWHAT ZONAL OR SLIGHTLY NORTHWEST ON THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY INTO EARLY FRIDAY AND KEEP OUR SENSIBLE WEATHER RATHER QUIET. SHOULD HAVE AMPLE SUNSHINE ON THURSDAY TO ALLOW TEMPERATURES TO CLIMB BACK TO AROUND SEASONAL OR SLIGHTLY ABOVE. HIGH SLIDES OFF THE COAST EARLY ON FRIDAY WITH A RETURN FLOW SETTING UP. MORE MOISTURE AND WARMER TEMPERATURES ARE ADVECTED BACK INTO THE REGION JUST IN TIME FOR AN APPROACHING MID-LEVEL WAVE AND SURFACE COLD FRONT TO MOVE THROUGH. COULD SEE A LEE SIDE TROUGH FORM AND MOVE THROUGH OUR SOUTHERN ZONES DURING THE AFTERNOON HOURS AND WITH AMPLE SURFACE BASED INSTABILITY CONVECTION IS LIKELY, ALTHOUGH THIS ALL DEPENDENT ON THE TIMING OF THE AFOREMENTIONED COLD FRONT AND LEE SIDE TROUGH. MODEL TIMING ON THE FRONTAL PASSAGE HAS NOT BEEN GOOD WITH SOME BRINGING IT THROUGH FRIDAY EVENING AND SOME NOT CLEARING THE REGION UNTIL SUNDAY MORNING. THOUGH THE FLOW IN THE MID-LEVELS DOES NOT LOOK AS FORCEFUL AS IT DID YESTERDAY, WITH A MORE MERIDIONAL REGIME IN PLACE, A SLOWER TIMING LOOKS MORE LIKELY. THIS WOULD INTRODUCE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS BY FRIDAY EVENING/NIGHT SPREADING INTO SATURDAY EVENING. ANOTHER WAVE OF LOW PRESSURE FORMS ALONG THE FRONTAL BOUNDARY AND SLOWS ITS EASTWARD MOVEMENT EVEN MORE. THAT BEING SAID DECIDED TO KEEP THE CHANCE POPS IN FOR MUCH OF SATURDAY. FINALLY WE SHOULD BE ABLE TO KICK THE FRONT FAR ENOUGH TO THE EAST BY LATE SATURDAY OR SUNDAY MORNING AND DRY OUT. MID-LEVEL TROUGHING WILL REMAIN ACROSS THE REGION FOR THE DURATION OF THE LONG TERM AND THIS COULD KEEP US RATHER UNSETTLED FOR THE START OF THE NEW WORK WEEK. LOOKS LIKE OUR NEXT SHOT AT SEEING PRECIPITATION IS ON TUESDAY AS ANOTHER PIECE OF ENERGY IN THE MID-LEVELS DIVES INTO THE BASE OF THE EAST COAST TROUGH AND THEN MOVES UP TO THE NORTHEAST WITHIN THE SOUTHWEST FLOW ALOFT. TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK. ONCE THE MID-LEVEL TROUGH RE-ESTABLISHES ITSELF NEARBY AND THE FRONTAL SYSTEM CLOSE BY, WE COULD SEE AMPLE CLOUD COVER ALLOWING FOR SLIGHTLY BELOW NORMAL TEMPERATURES SATURDAY THROUGH TUESDAY. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VARIABLE CONDITIONS AROUND THE AREA EARLY THIS MORNING. MAINLY VFR ACROSS SOUTHEAST NEW JERSEY AND KILG...WHICH ARE SOUTH AND EAST OF THE MAIN AREA OF RAIN AND THUNDER. MVFR CONDITIONS ACROSS THE KPHL METRO AIRPORTS...WITH THUNDER NEAR KPH. MVFR TO LOCALLY IFR AT KRDG AND KABE...WITH THUNDER AT BOTH LOCATIONS. MVFR TO LOCALLY IFR CONDITIONS ARE EXPECTED ALONG THE PATH OF THE THUNDERSTORMS EARLY THIS MORNING (THROUGH ABOUT 0900 UTC). THIS INCLUDE KABE AND KRDG...BUT THE KPHL METRO AIRPORTS SHOULD REMAIN SOUTH OF THAT AREA. STRATUS NEAR 1500 FEET IS EXPECTED AT KPNE AND KTTN IN THE MOIST LOW LEVEL FLOW...BUT WHETHER KPHL GETS THIS LOW (OR LOWER) IS STILL PROBLEMATIC. THE STRATUS MAY AFFECT KMIV...BUT BOTH KMIV AND KACY WILL SEE A PERIOD OF MVFR VISIBILITIES. MOST LOCATIONS SHOULD RETURN TO VFR CONDITIONS AROUND 1400 UTC. AFTER THIS...A MAINLY VFR MID MORNING TO EARLY AFTERNOON IS EXPECTED. AFTER THIS...THUNDERSTORMS ARE EXPECTED AHEAD OF A SLOW MOVING COLD FRONT. FOR NOW...A PROB30 WAS INCLUDED IN THE TERMINAL FORECASTS TO INDICATE THE POTENTIAL...AND THIS WILL BE REVISED WITH THE 1200 UTC FORECASTS. AFTER THE THUNDERSTORM THREAT ENDS (NEAR 0000 UTC)...MAINLY VFR CONDITIONS ARE EXPECTED. MVFR VISIBILITIES ARE POSSIBLE AT THE USUAL LOCATIONS AFTER 0600 UTC THURSDAY. OUTLOOK... THURSDAY AND THROUGH FRIDAY...MAINLY VFR WITH LIGHT WEST WINDS. FRIDAY NIGHT THROUGH SATURDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. VFR CONDITIONS EXPECTED. SATURDAY NIGHT THROUGH SUNDAY...VFR EXPECTED. COULD BE A FEW LINGERING SHOWERS EARLY SATURDAY NIGHT. && .MARINE... NO SCA THROUGH WEDNESDAY. MAINLY S-SE WIND 10-15 KTS TONIGHT BECOME S-SW WEDNESDAY AND THEN W LATE IN THE DAY. G WINDS NEAR ANY TSTMS. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS THROUGH THE WEEKEND. HIGH PRESSURE WILL BUILD IN ON THURSDAY PROVIDING TRANQUIL CONDITIONS. WINDS TURN TO THE SOUTH ON FRIDAY AND SEAS WILL BEGIN TO CLIMB TO 3 TO 4 FEET FOR A TIME DURING THE AFTERNOON HOURS...DEPENDING ON HOW LONG WE TRULY KEEP THE SOUTHERLY FETCH. ANOTHER FRONTAL SYSTEM TRIES TO ENTER FROM THE WEST EARLY ON SATURDAY PROVIDING MORE SHOWERS AND THUNDERSTORMS. THIS FRONT SHOULD THEN PUSH OFF TO THE EAST BY LATE IN THE DAY AND WINDS TURN TOWARDS THE WEST-NORTHWEST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/HEAVENER NEAR TERM...HAYES SHORT TERM...DRAG/O'HARA LONG TERM...HEAVENER AVIATION...HAYES/HEAVENER MARINE...DRAG/HEAVENER
Hazardous weather outlook, Aug 14, 3:52 PM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE AUG 14 2012 NJZ001-007>010-PAZ054-055-060>062-067>071-152000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-152000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. DEZ004-NJZ014-024>026-152000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. ANZ430-431-450>455-152000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 11:40 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT TUE AUG 14 2012
MDZ008-012-PAZ060-067-150515-
BERKS PA-CECIL MD-CHESTER PA-KENT MD-
1140 PM EDT TUE AUG 14 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CECIL...CHESTER AND KENT
COUNTIES...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES WEST OF
READING TO 8 MILES NORTH OF BALTIMORE...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR WOMELSDORF AROUND MIDNIGHT...
WERNERSVILLE...BERNVILLE AROUND 1215 AM...LEESPORT...WEST NOTTINGHAM
AROUND 1230 AM...FLEETWOOD...WOODLAWN AROUND 1245 AM...LYONS AND
GALENA AROUND 100 AM.
HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS WELL AS GUSTY WINDS,
SMALL HAIL, AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4049 7560 4032 7563 4024 7570 4024 7565
3931 7586 3932 7619 3942 7601 3952 7599
3954 7607 3972 7623 3974 7610 3988 7600
3998 7599 4003 7594 4011 7595 4014 7589
4048 7641
KRUZDLOSpecial weather statement, Aug 15, 12:28 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT WED AUG 15 2012
PAZ060-061-067-068-150600-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
1228 AM EDT WED AUG 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...
AT 1227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF READING TO 14 MILES EAST OF LANCASTER...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WERNERSVILLE...STRAUSSTOWN AROUND
1245 AM...WYOMISSING HILLS...WHITFIELD AROUND 100 AM...NEW MORGAN...
GLENMOORE AROUND 115 AM...PUGHTOWN...CHESTER SPRINGS AROUND 130 AM...
PUGHTOWN AND CEDARVILLE AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH SMALL
HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4047 7640 4053 7626 4058 7602 4063 7601
4079 7561 4074 7560 4072 7553 4054 7534
4042 7548 4030 7529 4028 7527 3996 7571
4012 7593 4014 7589
MEOLASpecial weather statement, Aug 15, 1:26 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 AM EDT WED AUG 15 2012
PAZ068-069-150700-
BUCKS PA-MONTGOMERY PA-
126 AM EDT WED AUG 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS AND MONTGOMERY COUNTIES...
AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
ALLENTOWN TO 7 MILES SOUTHEAST OF READING...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR TRUMBAUERSVILLE...GREEN LANE AROUND
145 AM...QUAKERTOWN...RICHLANDTOWN AROUND 200 AM...TRAPPE...TELFORD
AROUND 215 AM...BEDMINSTER...PIPERSVILLE AROUND 230 AM...ERWINNA AND
LUMBERVILLE AROUND 245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4016 7534 4012 7549 4013 7550 4044 7547
4054 7533 4060 7520 4057 7518 4057 7515
4052 7507 4050 7506 4042 7506 4040 7503
4041 7499 4029 7491
HAYESSpecial weather statement, Aug 15, 1:28 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 AM EDT WED AUG 15 2012
PAZ054-055-150630-
CARBON PA-MONROE PA-
128 AM EDT WED AUG 15 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE
COUNTIES...
AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF LEHIGHTON...
MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MECKESVILLE...JONAS AROUND 145 AM...POCONO RACEWAY...SUN VALLEY
AROUND 200 AM...LONG POND...SCOTRUN AROUND 215 AM...MOUNT POCONO AND
PARADISE VALLEY AROUND 230 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4118 7514 4115 7514 4115 7511 4107 7500
4099 7513 4095 7514 4074 7574 4084 7592
4090 7600 4094 7595 4101 7575 4107 7578
4114 7569 4113 7564 4120 7557 4124 7550
4125 7525
HAYESSpecial weather statement, Aug 15, 1:57 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT WED AUG 15 2012
NJZ009-010-015-PAZ069-150700-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-
157 AM EDT WED AUG 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER AND
SOMERSET COUNTIES...
AT 152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
ALLENTOWN TO 20 MILES SOUTH OF EASTON...MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR ERWINNA...SERGEANTSVILLE AROUND 215
AM...RIEGELSVILLE...SAND BROOK AROUND 230 AM...HAMPTON...SKILLMAN
AROUND 245 AM...CLINTON AND ANNANDALE AROUND 300 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 4029 7491 4059 7520 4059 7518 4061 7517
4076 7485 4074 7483 4074 7477 4072 7473
4072 7471 4050 7448
HAYESSpecial weather statement, Aug 15, 2:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT WED AUG 15 2012
NJZ007>009-PAZ055-062-150730-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-WARREN NJ-
200 AM EDT WED AUG 15 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
HUNTERDON...MONROE...MORRIS...NORTHAMPTON AND WARREN COUNTIES...
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF ALLENTOWN...
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR WEST
EASTON...PHILLIPSBURG AROUND 215 AM...PLEASANT VALLEY...BRASS CASTLE
AROUND 230 AM...HAMPTON...HAMPTON AROUND 245 AM...LONG VALLEY AND
BEATTYESTOWN AROUND 300 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4077 7472 4056 7536 4060 7540 4062 7537
4067 7543 4066 7547 4070 7552 4073 7553
4072 7555 4077 7561 4081 7554 4081 7548
4084 7548 4108 7498
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:57 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 63 min |
| Aug 15, 2:13 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Aug 15, 3:10 AM EDT | Areal Flood Advisory | PHI | Sussex | 111 min |
| Aug 15, 3:22 AM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Aug 15, 2:38 PM EDT | Special Weather Statement | PHI | Monmouth | 52 min |
| Aug 15, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| Aug 15, 2:58 PM EDT | Special Weather Statement | PHI | Atlantic | 62 min |
| Aug 15, 3:17 PM EDT | Special Marine Warning | PHI | 43 min | |
| Aug 15, 3:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Aug 15, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Aug 15, 4:14 PM EDT | Areal Flood Warning | PHI | Monmouth | 3 hr |
| Aug 15, 4:24 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Aug 15, 4:33 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Aug 15, 4:45 PM EDT | Special Weather Statement | PHI | Ocean | 90 min |
| Aug 15, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 38 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 34 min |
| Aug 15, 5:48 PM EDT | Special Weather Statement | PHI | Middlesex | 57 min |
| Aug 15, 5:58 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Aug 15, 6:06 PM EDT | Special Weather Statement | PHI | Monmouth | 84 min |
| Aug 15, 6:19 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 118 min |
| Aug 15, 6:50 PM EDT | Areal Flood Warning | PHI | Morris | 87 min |
| Aug 15, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 62 min |
| Aug 14, 11:10 PM EDT | Special Weather Statement | PHI | Berks | 80 min |
| Aug 14, 11:40 PM EDT | Special Weather Statement | PHI | Berks, Chester | 95 min |
| Aug 15, 12:28 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Montgomery | 92 min |
| Aug 15, 12:49 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Aug 15, 1:26 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 94 min |
| Aug 15, 1:28 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Aug 15, 1:48 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 85 min |
| Aug 14, 10:37 PM EDT | Special Weather Statement | PHI | Kent | 53 min |
| Aug 15, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 49 min |
| Aug 15, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 35 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.